MathSciNet Relay Station
MathSciNet bibliographic data
MR419727 (54 #7745) 28A65 (60J15)
Atkinson, Giles Recurrence of co-cycles and random walks. J. London Math. Soc. (2) 13 (1976), no. 3, 486–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement